MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11607704
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Bd alaris pump infusion set ref# 11607704.Found to have kink/occlusion directly below the drip chamber.This is new tubing from the package that does not work.Lot# 19025115.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key8495518
Report Number8495518
Device Sequence Number1062453
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public(01)10885403228001
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2019
Report Date (Section F) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11607704
Device Catalogue Number11607704
Device Lot Number19025115
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/22/2019